7 doctors weighed in:

Can a reaction to mobic cause sinus tachycardia? What why's can sinus tachycardia be helped without taking meds?

7 doctors weighed in
Dr. Ira Friedlander
Cardiology - Cardiac Electrophysiology
6 doctors agree

In brief: Mobic is an

anti-inflammatory.
It will not cause sinus tachycardia. Pain for which you take mobic could. Many other things cause sinus tachycardia because it is a physiological response to something else going on in your body (fever, pain, anxiety, anemia, hyperthyroid, dehydration.) There are autonomic dysfunctions like POTS that can also cause this. Identify the cause of your sinus tachycardia and treat it.

In brief: Mobic is an

anti-inflammatory.
It will not cause sinus tachycardia. Pain for which you take mobic could. Many other things cause sinus tachycardia because it is a physiological response to something else going on in your body (fever, pain, anxiety, anemia, hyperthyroid, dehydration.) There are autonomic dysfunctions like POTS that can also cause this. Identify the cause of your sinus tachycardia and treat it.
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
14 years in practice
508K people helped
Continue
111,000 doctors available